# SDR XNOA01086

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT LANDING GEAR WITH EITHER SYSTEM.  REMOVED & REPLACED RT MLG BOAGIE TRIM PROXIMITY SENSORS 8GA IAW A300 MM 32-00-00. REMOVED & REPLACED LANDING GEAR EXTEND & RETRACT SWITCH IAW A300 MM 32-31-11. PERFORMED LANDING GEAR EXTENSION & RETRACTION FOR SYS 1 & SYS 2. OPS CHECK GOOD IAW A300 MM 32-30-00.
